It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


[QUOTE=mandeline04]i was browsing on the net the other day looking up some information on the patch, i've been wearing it for over a year & a half and recently started having some problems with it!...i came across a website saying that there have been lawsuits out there against the ortho-mcneil people that made ortho evra patch b/c it is causing horrible side effects in people using it like blood clots, breakthrough bleeding & all this stuff! has anyone else out there seen this or heard anything else about it?...just kinda worried if i should check with my doctor to change bc! thanks :cool:[/QUOTE]

Mandeline I can only speak from experience. I did develop DVT from the birth control patch. I have a factor five which is a clotting disorder also. I say this only as a concerned person about this patch. I also thought the pain was just my sciata nerve but come to find out three weeks later I had developed such a massive clot from this medicine. I have also read from places that this does cause a higher risk of gettinmg a blood clot. (unconfirmed but I believe it) I know if I was told this it would have never made it onto my body. If your having any cramping I would go to your doctor I waited because it was just a pain so I thought. I have been dealing with this for 6 months now and I hope no one else has to.

Concerned





All times are GMT -7. The time now is 07:17 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!